RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2018, Volume 103, Issue 2, Pages 316–320 (Mi mz11755)  

Brief Communications

The Method of Lagrange Multipliers for the Class of Subsmooth Mappings

I. V. Orlov

Crimea Federal University, Simferopol

Keywords: method of Lagrange multipliers, strong compact subdifferential, subsmoothness, subsmooth variational Lagrangian, subsmooth form of the inverse and implicit function theorems.

DOI: https://doi.org/10.4213/mzm11755

Full text: PDF file (308 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2018, 103:2, 323–327

Bibliographic databases:

Received: 25.07.2017

Citation: I. V. Orlov, “The Method of Lagrange Multipliers for the Class of Subsmooth Mappings”, Mat. Zametki, 103:2 (2018), 316–320; Math. Notes, 103:2 (2018), 323–327

Citation in format AMSBIB
\Bibitem{Orl18}
\by I.~V.~Orlov
\paper The Method of Lagrange Multipliers for the Class of Subsmooth Mappings
\jour Mat. Zametki
\yr 2018
\vol 103
\issue 2
\pages 316--320
\mathnet{http://mi.mathnet.ru/mz11755}
\crossref{https://doi.org/10.4213/mzm11755}
\elib{https://elibrary.ru/item.asp?id=32428100}
\transl
\jour Math. Notes
\yr 2018
\vol 103
\issue 2
\pages 323--327
\crossref{https://doi.org/10.1134/S0001434618010364}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000427616800036}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85043777377}


Linking options:
  • http://mi.mathnet.ru/eng/mz11755
  • https://doi.org/10.4213/mzm11755
  • http://mi.mathnet.ru/eng/mz/v103/i2/p316

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:274
    References:24
    First page:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020